Bulletin of the American Mathematical Society

The Euclidean algorithm

Th. Motzkin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 55, Number 12 (1949), 1142-1146.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183514381

Mathematical Reviews number (MathSciNet)
MR0032592

Zentralblatt MATH identifier
0035.30302

Citation

Motzkin, Th. The Euclidean algorithm. Bulletin of the American Mathematical Society 55 (1949), no. 12, 1142--1146. http://projecteuclid.org/euclid.bams/1183514381.


Export citation

References

  • 1. H. Chatland, On the Euclidean Algorithm in quadratic number fields, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 948-953.
  • 2. L. Dickson, Algebren und ihre Zahlentheorie, Zürich and Leipzig, 1927.
  • 3. P. G. Lejeune Dirichlet, Vorlesungen über Zahlentheorie, ed. by R. Dedekind.
  • 4. H. Hasse, Über eindeutige Zerlegung in Primelemente oder in Primhauptideale in Integritätsbereichen, J. Reine Angew. Math. vol. 159 (1928) pp. 3-12.
  • 5. W. Krull, Idealtheorie, Ergebnisse der Mathematik und ihrer Grenzgebiete, vols. 4, no. 3, 1935.